# SDR FDEA2020050480863

- Difficulty date: April 8, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CABIN FLOOR SEAT TRACK @ BSTA  1180-1195 RBS 45.5 CORROSION REMOVED IAW SRM 51-10-02 AND FOUND TO BE OUTSIDE LIMITS IAW SRM 53-00-52-  1A.  SEAT TRACK REPLACED FROM BS 1180 TO BS 1280  RBL 45.5  IAW SRM 51-40-02 AND BOEING   DRAWING # 146N5130
